RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 2(434), Pages 191–192 (Mi umn9772)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the distribution of the zeros of the Hermite–Padé polynomials for a quadruple of functions

S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant no.\ 14-50-00005.


DOI: https://doi.org/10.4213/rm9772

Full text: PDF file (380 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:2, 375–377

Bibliographic databases:

MSC: 41A21
Presented: А. Г. Сергеев
Accepted: 20.03.2017

Citation: S. P. Suetin, “On the distribution of the zeros of the Hermite–Padé polynomials for a quadruple of functions”, Uspekhi Mat. Nauk, 72:2(434) (2017), 191–192; Russian Math. Surveys, 72:2 (2017), 375–377

Citation in format AMSBIB
\Bibitem{Sue17}
\by S.~P.~Suetin
\paper On the distribution of the zeros of the Hermite--Pad\'e polynomials for a~quadruple of functions
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 2(434)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9772}
\crossref{https://doi.org/10.4213/rm9772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3635440}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..375S}
\elib{https://elibrary.ru/item.asp?id=28931457}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 2
\pages 375--377
\crossref{https://doi.org/10.1070/RM9772}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406101400004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026664540}


Linking options:
  • http://mi.mathnet.ru/eng/umn9772
  • https://doi.org/10.4213/rm9772
  • http://mi.mathnet.ru/eng/umn/v72/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. P. Starovoitov, E. P. Kechko, “On Some Properties of Hermite–Padé Approximants to an Exponential System”, Proc. Steklov Inst. Math., 298 (2017), 317–333  mathnet  crossref  crossref  isi  elib
    3. E. A. Rakhmanov, “Zero distribution for Angelesco Hermite–Padé polynomials”, Russian Math. Surveys, 73:3 (2018), 457–518  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. S. P. Suetin, “On a new approach to the problem of distribution of zeros of Hermite–Padé polynomials for a Nikishin system”, Proc. Steklov Inst. Math., 301 (2018), 245–261  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. S. P. Suetin, “On an Example of the Nikishin System”, Math. Notes, 104:6 (2018), 905–914  mathnet  crossref  crossref  mathscinet  isi  elib
    6. S. I. Bezrodnykh, “The Lauricella hypergeometric function $F_D^{(N)}$, the Riemann–Hilbert problem, and some applications”, Russian Math. Surveys, 73:6 (2018), 941–1031  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:425
    Full text:17
    References:33
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020